# SDR CALA2010042600163

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK B737-53-4-0010 L-1 DOOR LOWER SILL WEB IS CORRODED BETWEEN STA 312 & 344.  REMOVED AND REPLACED L1 DOOR LOWER SILL WEB REF SRM 51-40-02.
